当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • (with I-Hsun Tsai) Hitchin's connection and differential operators with values in the determinant bundle. J. Differential Geom. 66 (2004), no. 2, 303—343

  • Zhou Zehua, Weighted composition operators on the Lipschitz spaces. Adv. Math. (Beijing/Boston) 33(6) ( 2004), 691-696.

  • William Y.C. Chen and Amy M. Fu, Cauchy augmentation for basic hypergeometric series, Bull. London Math. Soc. 36 (2) (2004) 169–175. [citations 5].

  • William Y.C. Chen, Xueliang Li, Chao Wang, and Xiaoyan Zhang, The minimum all-ones problem for trees, SIAM J. Comput. 33 (2) (2004) 379–392. [citations 15].

  • Chris L. Barrett, William Y.C. Chen, and Michelle J. Zheng, Discrete dynamical systems on graphs and Boolean functions, Math. Comput. Simulation 66 (6) (2004) 487–497. [citations 17].

  • William Y.C. Chen, Xueliang Li, Chao Wang, and Xiaoyan Zhang, Linear time algorithms to the minimum all-ones problem for unicyclic and bicyclic graphs, Electron. Notes Discrete Math. 17 (2004) 93–98. [citations 4].

  • William Y.C. Chen, Guo-Guang Yan, and Arthur L.B. Yang, The skew Schubert polynomials, European J. Combin. 25 (8) (2004) 1181–1196. [citations 3].

  • William Y.C. Chen and Arthur L.B. Yang, Stable equivalence over symmetric functions, Electron. J. Combin. 11 (2) (2004-2006) #R23; arXiv: math.CO/0508008. [citations 0].

  • Huang Zheng-Hai, Qi Liqun, and Sun Defeng, Sub-quadratic convergence of a smoothing Newton algorithm for the P0 and monotone LCP, Mathematical Programming. 99 (APR 2004): 423-441. (SCI: 814RL)

  • Han Jiye, Huang Zheng-Hai, and Fang Shu-Cherng, Solvability of variational inequality problems. Journal of Optimization Theory and Applications. 122 (SEP 2004): 501-520. (SCI: 856RF)

  • Huang Zheng-Hai, Zhang Liping, and Han Jiye, A hybrid smoothing-nonsmooth Newton-type algorithm yielding an exact solution of the P0–LCP. Journal of Computational Mathematics. 22 (NOV 2004): 797-806. (SCI: 874KV; EI: 2004538754633)

  • F.-Y. Wang, Functional inequalities on arbitrary Riemannian manifolds, J. Math. Anal. Appl. 300(2004), 426—435.

  • V.I. Bogachev, M. Rockner, M., F.-Y. Wang, Invariance implies Gibbsian: some new results, Comm. Math. Phys. 248 (2004), 335--355.

  • F.-Y. Wang, Spectral gap for hyperbounded operators, Proc. AMS. 132:9 (2004), 2629--2638.

  • F.-Z. Gong and F.-Y. Wang, On Gromov's theorem and L2-Hodge theory, Internat. J. Math. Math. Sci. 2004:1 (2004), 25--44.

  • M. Röckner and F.-Y. Wang, Spectrum for a class of (nonsymmetric) diffusion operators, Bull. London Math. Soc. 36 (2004), 95-104.

  • A. Thalmaier and F.-Y. Wang, Derivative estimates of semigroups and Riesz transformations on vector bundles, Potential Analysis 20 (2004), 105-123.

  • F.-Y. Wang, L1-convergence and hypercontractivity of diffusion semigroups on manifolds, Studia Math. 162 (2004), 219--227.

  • F.-Y. Wang, Equivalence of dimension-free Harnack inequality and curvature condition, Integral Equat. Operator Theory 48 (2004), 547--552.

  • F.-Y. Wang, Weak Poincaré inequalities on path spaces, International Math. Research Notices 2004:2 (2004), 89--108.

  • F.-Y. Wang, Gradient estimates of Dirichletsemigroups and applications to isoperimetric inequalities, Ann. Probability 32 (2004), 424--440.

  • F.-Y. Wang, Functional inequalities on abstract Hilbert spaces and applications, Math. Zeit. 246 (2004), 359-371.

  • F.-Y. Wang, Probability distance inequalities on Riemannian manifolds and path spaces, J. Funct. Anal. 206 (2004), 167-190.

  • 刘丹红,徐正国,张世英. 向量GARCH模型的协同持续研究. 系统工程, 2004, 22(6): 33~38

  • Jiang, Zhaoxin; Zheng, Sining; Song, Xianfa Blow-up analysis for a nonlinear diffusion equation with nonlinear boundary conditions. Appl. Math. Lett. 17 (2004), no. 2, 193–199.(被引用4次)

  • Song, Xianfa; Zheng, Sining Multinonlinear interactions in quasi-linear reaction-diffusion equations with nonlinear boundary flux. Math. Comput. Modelling 39 (2004), no. 2-3, 133–144.(被引用6次)

  • Zheng, Sining; Song, Xianfa Interactions among multi-nonlinearities in a nonlinear diffusion system with absorptions and nonlinear boundary flux. Nonlinear Anal. 57 (2004),no. 4, 519–530.(被引用7次)

  • heng, Sining; Song, Xianfa; Jiang, Zhaoxin Critical Fujita exponents for degenerate parabolic equations coupled via nonlinear boundary flux. J. Math. Anal. Appl. 298 (2004),no. 1, 308–324. (被引用35次)

  • Zheng, Sining; Liang, Wenmiao; Song, Xianfa Critical exponents in a parabolic system with inner absorption and coupled nonlinear boundary flux. Appl. Math. Comput. 154 (2004),no. 2, 567–581.(被引用3次)

  • Q.-H. Hou, A. Lascoux, Y.-P. Mu, Continued fractions for Rogers-Szego polynomials, Numer. Algorithms 35 (2004) 81--90.

  • Q.-H. Hou, k-free recurrences of double hypergeometric terms, Adv. Appl. Math. 32 (2004) 468--484.

  • “Positive solution of a singular non-linear elliptic boundary value problem”, Applied Mathematics and Computation, 148(2004),773-782.

  • 崔石花,牛凤文,无穷矩阵环上的导子,数学研究与评论,2004, 24(2): 353-358.

  • DongmeiXie*, L. Wang, F. Hao, GM. Xie, LMI approach to L2 gain analysis and control synthesis of uncertain switched systems, IEE Proceedings-Control Theory and Applications, 151(1), 21-28, 2004.

  • Yang lingling,Enumeration of a Special Kind of Labeled Connected Graphs, Transactions of Tianjin University Vol.10 No3 Sep, 2004.

  • Yumei Hu, Xueliang Li and Yuan Yuan, Trees with minimum general Randic index, MATCH Communications in Mathematical and in Computer Chemistry 52(2004), 119-128. SCI. IDS Number: 876EN

  • Yumei Hu, Xueliang Li and Yuan Yuan, Trees with maximum general Randic index, MATCH Communications in Mathematical and in Computer Chemistry 52(2004), 129-146. SCI. IDS Number: 876EN

  • ChenYunlan Wang Mingxin, Asymptotic behavior of solutions of a three-species predator-prey model with diffusion and time delays, Applied Mathematics Letters, vol 17, No 11, 1403-1408, 2004.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态